# SDR REXA2016060601140

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BETWEEN FS 907 TO FS 977 HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-000/400-801-A07, SRM 53-51-49-101-001-A02.
